| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 88(4); 2015 > Article
The Korean Journal of Medicine 2015;88(4): 438-441.
유방 성형 목적으로 폴리아크릴아마이드 주입 후에 발생한 폐포 출혈 1예
임준혁, 이정민, 최성환, 남해성, 조재화, 류정선, 곽승민
인하대학교 의과대학 내과학교실
Alveolar Hemorrhage after Polyacrylamide Injection for Breast Augmentation
Jun Hyeok Lim, Jeong Min Lee, Seong Huan Choi, Hae-Seong Nam, Jae Hwa Cho, Jeong-Seon Ryu, Seung Min Kwak
Department of Internal Medicine, Inha University School of Medicine, Incheon, Korea
Corresponding Author: Seung Min Kwak ,Tel: +82-32-890-2819, Fax: +82-32-882-6578, Email: smkwak@inha.ac.kr
Received: June 24, 2014;   Revised: August 6, 2014;   Accepted: September 3, 2014.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Polyacrylamide hydrogel is used widely in plastic surgery due to its nontoxic, nonabsorbent nature. There have been reports of silicone leading to pulmonary embolism and acute respiratory distress syndrome with systemic adverse effects. However, there have been case reports only of local reactions involving polyacrylamide; systemic reactions appear to be rare. Furthermore, there has been no report of alveolar hemorrhage after polyacrylamide injection for breast augmentation. We treated a 53-year-old female with an alveolar hemorrhage that occurred 2 days after a polyacrylamide injection. On the day of admission, the patient had a fever with chills and dyspnea. The chest X-ray showed multiple infiltrations and chest computed tomography showed consolidation and a ground-glass appearance in both lung fields. The alveolar hemorrhage was confirmed at fiber-optic bronchoscopy and bronchoalveolar lavage. The symptoms and radiology findings improved after corticosteroid administration and conservative treatment. We report the first case of alveolar hemorrhage after a polyacrylamide injection for breast augmentation.
Keywords: Polyacrylamide; Mammaplasty; Lung; Hemorrhage
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
0
Crossref
1,504
View
10
Download
Diffuse Alveolar Hemorrhage after Adalimumab Treatment of Rheumatoid Arthritis  2013 October;85(4)
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community